# SDR P5CA0501419

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,174 hours, 14,778 cycles
- Engine: Pwa JT9D70A
- Engine time: 44,187 hours, 9,711 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: ED7472012
- Part serial: FE101
- Condition: Failed
- Location: Engine Epr
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW REPORTED NR 3 ENGINE EPR WOULD NOT ADVANCE ABOVE 1.2 EPR, FULL TRAVEL OF THROTTLE HAD NO EFFECT.  TAKEOFF ABORTED AT 80 KTS IAS EPR ON NR 3 STAYED AT 1.2 UNTIL ENGINE SHUTDOWN.  REPLACED EPR TRANSMITTER, PERFORMED LEAK CHECK AND RAN ENGINE.  ALL PARAMETERS NORMAL.
